# SDR SWAA2013031813749

- Difficulty date: March 12, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 21,066 hours, 12,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER SUPPORT CORRODED AT BS 500D, BETWEEN RBL 20 TO LBL 20.  REMOVED AND REPLACED SUPPORT IAW SRM.
